Treatment Of Toothache Due To Cavities?

Illustration of Treatment Of Toothache Due To Cavities?
Illustration: Treatment Of Toothache Due To Cavities? Bing

, good morning, I have cavities in my teeth, and I am currently taking ketorolac and cataflam drugs to relieve pain in my upper jaw which causes my cheeks to swell and sometimes tingle. The question is whether or not I can use this drug to relieve pain in my cavities without a doctor’s dosage rule? Because the initial dose to relieve jaw pain is only 2x a day after eating. Please advise, thank you

1 Answer:

Hi,

Thanks for the question…

Complaints about Cavities  can be a place for food scraps to get stuck and bacteria to nest, resulting in infection of the teeth and gums. Cavities that are not handled properly can cause the infection to spread to other surrounding tissues, even if the infection has entered the blood it can trigger fatal complications such as a heart attack or stroke.

Therefore, if you experience cavities, you should consult a dentist so that they can be treated thoroughly. The doctor will first examine the condition of your teeth and the surrounding tissues, so that the treatment given can be adjusted according to the underlying cause.

If there is still inflammation and infection in the teeth, the doctor will generally prescribe antibiotics to treat the infection, anti-inflammatory drugs to relieve inflammation, and analgesic drugs to reduce the pain that arises. The type of drug ketorolac or cataflam drug (which you consume contains the active substance diclofenac potassium) which is a class of non-steroidal anti-inflammatory drugs. If after consuming it without a doctor's advice the result is side effects such as stomach pain, nausea, vomiting, the risk of allergies. We recommend that you consult with your doctor every time you use the drug you are taking and report the effects you experience when taking it so that your doctor can choose the type of drug that is right for you.

Click on the article below for more details: medicine for toothache

This is the explanation that we can convey, hopefully this is useful.

Regards,

dr. Adriana

: by

Related Question

Changes In The Color Of The Stool?

Changes In The Color Of The Stool?

(7 months ago)

..rMy stool yesterday was white, so recently it’s brown again today.. Why?...

The Cause Of A 9 Month Old Baby Vomiting Accompanied By Fever And Decreased Appetite?

The Cause Of A 9 Month Old Baby Vomiting Accompanied By Fever And Decreased Appetite?

(2 years ago)

ank I am 9 months old. The woman vomited 12 mlm suddenly. Then 3 pgi vomited again. Then in the morning, Pnas didn’t want to eat. R nAnd yesterday I finished eating Asinan Ba...

Causes Of Blurry Contact Lenses?

Causes Of Blurry Contact Lenses?

(2 years ago)

Night. I wore new soflens but the colored parts felt blurry. But the middle is clear. So it’s only blurry in some parts. I try to change the water contact lens. But it’...

Leave a Reply

Your email address will not be published.